# SDR AU990937

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 60B503248
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK ESCAPE SLIDE INFLATION CYLINDER LEAKING AT THE HEAD FITTING.  DEPLOYMENT ACTUATOR LEAKING OIL.
